# SDR SWI2025F01443

- Difficulty date: August 5, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409 RBL18 VERTICAL POST HAS INDICATIONS IN THE AFT RADIUS OF @WL69 AS FOLLOWS: INBD SIDE: 65% FSH BY .75" LONG, & OUTBD SIDE: 55% BY .3" LONG. FAILED NDT INSPECTION.   (C-CHECK RO 10/19/2025)REMOVED AND REPLACED FS 409 RBL 18 POSTS INSTALLED NEW ONES P/N 601R32208-32S & 601R32208-156IAW BOMBARDIER REO 601R-53-41-889 REV D DATED 2018-10-04 & IAW CRJ 200 SRM 51-42-06, 51-25-00 AND 51-23-00 COMPLETED TASK CARD 51-900-1003-SKY  COMPETETED FORM 337 NO WEIGHT CHANGE
